# SDR SWAA2015061840890

- Difficulty date: May 8, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 57,112 hours, 33,439 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111A620113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK INBD FLANGE FLOOR BEAM UPPER CHORD CRACKED AT BS 727A+17, LBL 24.5.  REPAIRED CHORD IAW EO & EA.
